Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On dronis. Causing irregular period. Can this lead to weight gain?

i am unmarried girl i am having my periods irregular i think due to my another medicine so in bombay my doctor advice me to take medicine dronis 30 for 3 months to get my periods regular so when can i start this? my last periods date was 03/09/2012 what are the side effects of this medicine can i get my weight gain due to this before that i had taken medicine soltus and nopark for my depression problem currently i have stop that from last 2 months due to that soltus and nopark medicine my weight had already gain so much
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Thinking that the drugs are the cause of your
obesity. Besides the drugs other factors are there for obacity like fatty diet hypothyroidism
lack of exercise etc.
I advise you to consult a physician for diagnosis and treatment. You may have to undergo
T3 T4 TSH tests along with other routine tests for confermation. Anaemia may be one of the
causes of irregular periods and it is also should be treated.
Bdsides i advise you to follow some diet recomendations
to cure irregular periods and obesity as take more of green
leafy vegetables pulses sprouts milk egg fruits and juices.
thanks for calling.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor